Quotation Leobacher, Gunther, Szölgyenyi, Michaela, Thonhauser, Stefan. 2015. On the Existence of Solutions of a Class of SDEs with Discontinuous Drift and Singular Diffusion. Electronic Communications in Probability 20 (6): S. 1-14.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Electronic Communications in Probability
Citation Index SCI
Language English
Title On the Existence of Solutions of a Class of SDEs with Discontinuous Drift and Singular Diffusion
Volume 20
Number 6
Year 2015
Page from 1
Page to 14
Reviewed? Y

Associations

People
Szölgyenyi, Michaela (Former researcher)
External
Leobacher, Gunther (JKU Linz, Austria)
Thonhauser, Stefan (TU Graz, Austria)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1117 Actuarial mathematics (Details)
1118 Probability theory (Details)
1137 Financial mathematics (Details)
Google Scholar: Search